# SDR SWAA2013041714920

- Difficulty date: April 13, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N966AT
- Make and model: Boeing 717-200
- Aircraft serial: 55027
- Aircraft time: 35,352 hours, 23,678 cycles
- Engine: Rroyce BR700715A130
- Engine time: 35,352 hours, 23,678 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: BRH20390
- Part serial: 202542RGK27722
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

INFLIGHT SHUTDOWN/AIR TURNBACK.  AFTER TAKEOFF ENGINE VIBE HIGH VIBE LEVEL 1 ALERT FOLLOWED BY INCREASE OF TGT.  APPROX 1 MIN LATER EGT ROSE TO 1149 MAX ALONG WITH ENGINE LEFT BEARING OVERHEAT AND LEFT ENGINE AUTO SHUTDOWN.  REMOVED AND REPLACED NR 1 ENGINE PER MT.
